Measures of pseudorandomness of finite binary lattices, I. The measures $Q_k$, normality

Volume 144 / 2010

Katalin Gyarmati, Christian Mauduit, András Sárközy Acta Arithmetica 144 (2010), 295-313 MSC: Primary 11K45. DOI: 10.4064/aa144-3-7

Authors

  • Katalin GyarmatiDepartment of Algebra and Number Theory
    Eötvös Loránd University
    Pázmány Péter sétány 1//C
    H-1117 Budapest, Hungary
    e-mail
  • Christian MauduitInstitut de Mathématiques de Luminy
    CNRS, UMR 6206
    163 avenue de Luminy, Case 907
    F-13288 Marseille Cedex 9, France
    e-mail
  • András SárközyDepartment of Algebra and Number Theory
    Eötvös Loránd University
    Pázmány Péter sétány 1//C
    H-1117 Budapest, Hungar
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image